MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. ALL-POLY PATELLA CEMENTED 38 MM DIAMETER; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. ALL-POLY PATELLA CEMENTED 38 MM DIAMETER; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscular Rigidity (1968); Loss of Range of Motion (2032)
Date of Event 10/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent an initial surgery.Subsequently, the patient was revised approximately 9 months later due to stiffness and fixed flexion deformity.There were no contributing conditions reported.There was no surgical delay.The surgical technique was utilized.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 42502607002 - femur cemented cruciate retaining (cr) standard right size 11 - 64944080.42522100912 - articular surface medial congruent (mc) right 12 mm height use with tibia sizes g-h/cr femur sizes 8-11 - 64843176.42532007902 - tibia cemented 5 degree stemmed right size g - 65033364.42557000114 - stem extension tapered cemented 14 mm diameter +30 mm length - 65211474.Report source: foreign country: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 3007963827-2022-00270, 3007963827-2022-00271.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: the imaged portions of the total knee arthroplasty are grossly unremarkable without acute process.Overall fit and alignment appears normal.Bone quality appears normal.No signs of loosening, wear, radiolucency, or other contributing factors.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ALL-POLY PATELLA CEMENTED 38 MM DIAMETER
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15666644
Report Number0002648920-2022-00222
Device Sequence Number11444117
Product Code MBH
UDI-Device Identifier00889024247710
UDI-Public(01)00889024247710(17)251111(10)64906869
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/11/2025
Device Model NumberN/A
Device Catalogue Number42540200038
Device Lot Number64906869
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2022
Supplement Date Received by Manufacturer11/18/2022
Initial Report FDA Received Date10/25/2022
Supplement Report FDA Received Date11/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight95 KG